# SDR ABXR070394

- Difficulty date: October 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 52,981 hours, 65,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130363
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT VENTRAL DOOR CORNER (FORWARD SIDE) WAS CRACKED IN THE RADIUS OF THE FORWARD MOST FORMED SECTION.  REPAIRED CRACK IAW DC9 SSRM DWG K05159.
